By Topic

Note on a Simplified Calculation for Dolph‐Tchebycheff Arrays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Van Der Maas, G. J. ; National Research Council, Ottawa, Canada ; Gruenberg, H.

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.1722523 

First Page of the Article

Published in:

Journal of Applied Physics  (Volume:27 ,  Issue: 8 )